Properties of solutions of a boundary value problem that arises in combustion theory
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 805-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a9,
author = {B. L. Shekhter},
title = {Properties of solutions of a boundary value problem that arises in combustion theory},
journal = {Differencialʹnye uravneni\^a},
pages = {805--815},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a9/}
}
B. L. Shekhter. Properties of solutions of a boundary value problem that arises in combustion theory. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 805-815. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a9/